# SDR SWIA2019052145904

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N272SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000734
- Aircraft time: 2,336 hours, 1,402 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING MESSAGE DURING DESCENT. (FLT#3778) CLOSED REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW AMM. AFT LAV SMOKE TESTS OK ON GROUND. PERFORMED OPS CHECK OF LAV SMOKE WITH APU AND ENGINE BLEEDS. OPS CHECK GOOD. CREW NOTED THAT THERE WAS A PAX IN THE LAV AT THE TIME OF SMOKE WARNING BUT WERE UNABLE TO CONFIRM SMOKING OR VAPING IN LAV. NO SMELLS WERE NOTED.
